MathSciNet Relay Station
MathSciNet bibliographic data
MR1726499 28A80 (65P40)
Maĭorov, V. V.; Timofeev, E. A. A consistent estimate for the dimension of manifolds and self-similar fractals. (Russian) Zh. Vychisl. Mat. Mat. Fiz. 39 (1999), no. 10, 1721--1729; translation in Comput. Math. Math. Phys. 39 (1999), no. 10, 1651–1659
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement